# SDR AALA202501216431

- Difficulty date: January 11, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N916NN
- Make and model: Boeing 737823
- Aircraft serial: 31163
- Aircraft time: 35,017 hours, 15,140 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN PASSENGER CABIN FLOOR INTERCOSTAL LOCATED FROM STA 380 TO STA 400 AT BL 0. REPLACED INTERCOSTAL PER AARD 51-00-05-1.
